# SDR COMA0060037

- Difficulty date: January 8, 2000
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N917CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7017
- System (JASC): 4910 · APU Cowling/Containment
- Part: Pressure Switch
- Part number: 38760016
- Condition: Malfunctioned
- Location: Apu
- Stage of operation: CR
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

APU OIL PRESSURE CAUTION MESSAGE.  COULD NOT DUPLCIATE.  REPLACED OIL PRESSURE SWITCH FOR TROUBLESHOOTING.
